Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is heavy hairloss due to hypothyroidism ?

I am 26 years ,57 kg, 165 cm.Iam having hypothyroidism 6 months before my TSH was 23.3 .I was asked to take thyronorm 75 mcg. Now my TSH is 2.4 . Iam having heavy hairfall. I consulted an endocrinologist and he asked to reduce the dose to 50 mcg. Now 4 days after taking 50 mcg, iam having pain in my left shoulders. Is it because of under dose of Thyronorm? Or is it my imagination? Hair fall is continuing without any change.
Asked On : Sat, 18 Jun 2011
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
tsh level 2.4 with thyronorm seems to normal
titration of the thyronorm is needed
tsh to be done again
fall of hair most probably due to chronic malnutrition associated with hypothyroidism
have regular exercises and balanced high prtein diet with fruits and vegetables
for the time being you can take supplement like complevit,astymin forte cap 1 cap each daily
rule out any dandruff and if no dandruff use hair oil and massage regularly your scalp
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor